| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document

Title:Arendt, Wolfgang; Bu, Shangquan: Tools for maximal regularity. - Math. Proc. Camb. Philos. Soc. 134, no. 2, 317-336 (2003). [ISSN 0305-0042; ISSN 1469-8064]
Authors:Mastinšek, Miklavž (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1041.47018
 
Language:English
Work type:Not categorized (r6)
Typology:1.19 - Review, Book Review, Critique
Organization:EPF - Faculty of Business and Economics
Keywords:matematika, teorija operatorjev, navadne diferencialne enačbe, ▫$C_0$▫-polgrupe, maksimalna regularnost, nehomogeni Cauchyjev problem, mathematics, operator theory, ordinary differential equations, ▫$C_0$▫-semigroups, maximal regularity, inhomogeneous Cauchy problem, UMD-space, mild solution
Year of publishing:2004
Number of pages:Zbl 1041.47018
UDC:517.9(049.3)
ISSN on article:1436-3429
COBISS_ID:13238617 Link is opened in a new window
NUK URN:URN:SI:UM:DK:QKXSB9KT
Views:341
Downloads:20
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Misc.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Zentralblatt MATH database
Publisher:Springer
ISSN:1436-3429
COBISS.SI-ID:11251801 New window

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica